# SDR YENA20160505387

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 60,494 hours, 21,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR SUPPORT AT FRAMES 65-67, LBL 919.  REMOVED CORROSION IAW SRM 51-22-00. R & R THE FLOOR SUPPORT IAW 51-72-11.
